# SDR C77A20160920005

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 22,502 hours, 12,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND CORROSION DAMAGE ON THE RT INBD SEAT TRACK.  REPAIRED IAW ETD2016-170-083006A AND SRM 53-00-10.
